It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-08-2013, 06:18 PM   #1
Junior Member
(female)
 
Join Date: Dec 2008
Location: erskine mn. usa
Posts: 17
pacots HB User
wellbutrin

I am weaning off wellbutrin 300mg by taking only half a tablet a day. I am getting weird ear noises not ringing but like a zap but really cannot describe the noise & it comes & goes. Does wellbutrin cause ear noises, does anyone know?

 
Sponsors Lightbulb
   
Old 02-09-2013, 01:28 PM   #2
Senior Veteran
(male)
 
flamesabers's Avatar
 
Join Date: Sep 2011
Location: Rochester, Minnesota-USA
Posts: 804
flamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB User
Re: wellbutrin

Hello.

I've gone off and on Wellbutrin several times. I'm not aware of Wellbutrin causing any ear noises.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:32 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!